Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 6, NWS Austin/San Antonio, TX

April 24, 2015Caldwell County, Gonzales County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 24, 2015, 10:42 AM CDT for Caldwell County, Gonzales County, Texas. It took effect at Apr 24, 2015, 2:49 PM CDT. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Apr 24, 2015, 10:42 AM CDT (15:42 UTC)
In effect from
Apr 24, 2015, 2:49 PM CDT
Expired
Apr 25, 2015, 9:51 AM CDT
In force
19 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Caldwell County, TX, Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 42 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Marcos River at Luling (LLGT2). The gauge peaked at 24.51 ft at Apr 24, 2015, 5:00 PM CDT.

actionminormoderate102004/2404/2504/26
Action stage
11 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08172000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WGUS44 KEWX 241543
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CDT FRI APR 24 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  San Marcos River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC055-177-250942-
/O.NEW.KEWX.FL.W.0006.150424T2038Z-150425T1451Z/
/LLGT2.1.ER.150424T2038Z.150425T0000Z.150425T0251Z.NO/
1042 AM CDT FRI APR 24 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the San Marcos River below Luling.
* from this afternoon to Saturday morning...or until the warning is cancelled.
* At  9:45 AM Friday the stage was 17.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by noon and continue to rise 
  to near 22 feet by this afternoon. The river will fall below flood stage by 
  tonight.
* Impact...At 20.0 feet...Minor lowland flooding reaches lowest camp sites and 
  several sections of park roads at Palmetto State Park five miles below 
  Luling..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Luling             11   20   17.0   Fri 10 AM  13.2   5.6   5.5   5.4   5.3


&&

LAT...LON 2963 9775 2969 9768 2964 9755 2952 9746
      2950 9752 2956 9760             

$$
2 follow-up statements
087 
WGUS44 KEWX 241950
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
250 PM CDT FRI APR 24 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  San Marcos River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC055-177-251350-
/O.EXT.KEWX.FL.W.0006.150424T1949Z-150425T1944Z/
/LLGT2.2.ER.150424T1606Z.150425T0000Z.150425T0744Z.NO/
250 PM CDT FRI APR 24 2015

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the San Marcos River below Luling.
* until Saturday afternoon...or until the warning is cancelled. 
* At  1:45 PM Friday the stage was 23.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to around 24 feet by 5 pm. 
  The river will fall below flood stage after midnight tomorrow.
* Impact...At 24.0 feet...Moderate flooding in Palmetto State Park five miles 
  below Luling inundates many park facilities and roads..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Luling             11   20   23.1   Fri 02 PM  13.4   6.0   5.7   5.5   5.4


&&

LAT...LON 2963 9775 2969 9768 2964 9755 2952 9746
      2950 9752 2956 9760             

$$
760 
WGUS84 KEWX 250254
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 PM CDT FRI APR 24 2015

...The flood warning is cancelled for the following rivers in Texas...

  San Marcos River below Luling AFFECTING Caldwell and Gonzales Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC055-177-250324-
/O.CAN.KEWX.FL.W.0006.000000T0000Z-150425T1944Z/
/LLGT2.2.ER.150424T1606Z.150424T2215Z.150425T0222Z.NO/
954 PM CDT FRI APR 24 2015

The flood warning is cancelled for
  the San Marcos River below Luling.
* At  9:45 PM Friday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Forecast...the river will continue to fall to 6.5 feet by Sunday morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches lowest camp sites and 
  several sections of park roads at Palmetto State Park five miles below 
  Luling..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Luling             11   20   19.1   Fri 10 PM  10.9   6.5   6.2   5.9   5.7   


&&

LAT...LON 2963 9775 2969 9768 2964 9755 2952 9746
      2950 9752 2956 9760             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 24, 8:34 AM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 24, 8:34 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 AM CDT FRI APR 24 2015

.UPDATE...SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. SHOWERS
AND STORMS SHOULD EXIT THE REMAINING NORTHEAST CWA IN THE NEXT
HOUR OR TWO. ATMOSPHERE HAS BEEN WORKED OVER AND CONDITIONS HAVE
STABILIZED BEHIND THE DEPARTING MCS. NO ADDITIONAL SIGNIFICANT
PRECIP IS EXPECTED THROUGH THE REMAINDER OF THE MORNING AND EARLY
AFTERNOON. BY LATE AFTERNOON THERE COULD BE ENOUGH RECOVERY AND
DE-STABILIZATION FOR ISOLATED STORMS TO DEVELOP ACROSS THE
NORTHWEST CWA...APPROACHING THE I-35 CORRIDOR LATER THIS EVENING.
THIS IS SHOWN BY SEVERAL HI RES MODELS. FORECAST HAS BEEN UPDATED.

&&

.PREV DISCUSSION... /ISSUED 656 AM CDT FRI APR 24 2015/

UPDATE...
HEAVY RAIN WILL CONTINUE ACROSS THE NORTHEAST THIS MORNING.
UPDATED TO INCLUDE HEAVY RAIN FOR THIS REGION.

PREV DISCUSSION... /ISSUED 633 AM CDT FRI APR 24 2015/

AVIATION...
CLUSTER OF SHRA/TSRA N OF KECU TO KPEZ TO KT20 TO K3T5 LINE WILL
CONTINUE TO SLOWLY MOVE TO THE NE AND OUT OF SOUTH CENTRAL TEXAS
BY MIDDAY. WILL CONTINUE TSRA PREVAILING NEXT 1 TO 3 HOURS AT
KAUS/KSAT/KSSF. NO MENTION AT KDRT...ALTHOUGH ISOLD SHRA/TSRA WILL
PASS JUST EAST OF THE SITE. CHANCES REMAIN FOR SHRA/TSRA TO
REDEVELOP THIS AFTERNOON INTO EVENING AND THEN LINGER ACROSS
SOUTHEASTERN AREAS ON SATURDAY. HAVE PROB30S FOR KAUS/KSAT/KSSF
FOR 24/22Z-25/02Z. AREAS OF IFR/MVFR CIGS/VSBYS WILL GIVE WAY TO
VFR SKIES MIDDAY TO AFTERNOON. IFR/MVFR CIGS REDEVELOP TONIGHT
AND THEN BECOME VFR SATURDAY MORNING. EXCEPT...REMAIN VFR AT KDRT.
S TO SE WINDS 5 TO 15 KTS TODAY INTO TONIGHT...BECOME W TO NW
TONIGHT OUT WEST SPREADING TO EASTERN AREAS ON SATURDAY AS A
DRYLINE MOVES ACROSS OUR AREA.

PREV DISCUSSION... /ISSUED 323 AM CDT FRI APR 24 2015/

SHORT TERM (TODAY THROUGH SATURDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED A RIDGE OVER THE MIDDLE OF
THE COUNTRY AND A TROUGH EXTENDING FROM UTAH TO THE PACIFIC COAST
OF BAJA CALIFORNIA. THE SOUTHWESTERLY FLOW ACROSS MEXICO IS
BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC. AT THE
SURFACE...THE DRYLINE WAS LYING ACROSS EDWARDS AND VAL VERDE
COUNTIES AND A COLD FRONT STRETCHED FROM NEAR BEAUMONT TO
STEPHENVILLE. MOST OF OUR CWA REMAINS WARM AND MOIST WITH DEW
POINT TEMPERATURES IN THE LOWER TO MIDDLE 70S. THERE IS A SEVERE
THUNDERSTORM WATCH IN EFFECT FOR THE SOUTHWESTERN COUNTIES WHICH
WILL CONTINUE INTO THE FIRST PERIOD OF THIS FORECAST. THE UPPER
LEVEL TROUGH OVER THE SOUTHWEST WILL PROGRESS TO THE NORTHEAST
DURING THIS PERIOD CAUSING SOME MINOR HEIGHT FALLS OVER TEXAS. THE
FLOW WILL REMAIN FROM THE SOUTHWEST. A COLD FRONT WILL DEVELOP
TONIGHT AND MOVE THROUGH OUR CWA. THIS WILL TURN THE SURFACE WINDS
AROUND TO THE WEST AND BRING IN DRIER AIR. WE WILL SEE CONTINUING
CHANCES FOR THUNDERSTORMS TODAY AND TONIGHT. MODEL SOUNDINGS
SHOWING CAPE AROUND 2000 J/KG AND VERTICAL WIND SHEAR AROUND 50
KTS. THIS SUGGESTS THE POSSIBILITY OF STRONG TO SEVERE STORMS THIS
AFTERNOON AND EVENING. WE ARE AGAIN IN THE SPC SLIGHT RISK WITH A
SLIVER OF BURNET AND WILLIAMSON COUNTIES IN THE ENHANCED RISK. THE
MAIN THREAT WILL BE FOR LARGE HAIL AND DAMAGING WINDS. ONCE THE
FRONT MOVES THROUGH THE CHANCE FOR SEVERE STORMS WILL COME TO AN
END. THERE WILL BE LINGERING POPS ACROSS THE SOUTHEAST ON
SATURDAY.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
A STATIONARY FRONT WILL LIE ACROSS OUR SOUTHERN BORDER SATURDAY
NIGHT AND SUNDAY. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY WILL
BRING MOIST AIR UP OVER THE FRONT AND CHANCES FOR THUNDERSTORMS
SUNDAY. ANOTHER UPPER LEVEL TROUGH WILL DROP THROUGH THE WEST AND
IN RESPONSE A RIDGE WILL BUILD OVER EAST TEXAS SUNDAY. THIS WILL
PUSH A COLD FRONT THROUGH OUR AREA SUNDAY NIGHT INTO MONDAY WITH
ANOTHER CHANCE FOR THUNDERSTORMS. BEHIND THE FRONT DRIER AIR WILL
MOVE IN AND THE WINDS WILL TURN TO THE WEST AND THEN NORTH. AN
UPPER LOW WILL FORM OVER THE SOUTHERN ROCKIES AND MOVE INTO WEST
TEXAS BY MONDAY NIGHT. MODELS ARE IN BETTER AGREEMENT ON THE
PROGRESSION OF THIS FEATURE ACROSS NORTH TEXAS ALONG THE RED RIVER
REACHING ARKANSAS BY TUESDAY EVENING. MODELS DIVERGE BEYOND THIS
POINT. WITH THE DRY AIR IN THE LOW LEVELS OUR FORECAST IS DRY
THROUGH THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              85  67  89  66  87 /  90  40  10  -   30
AUSTIN BERGSTROM INTL AIRPORT  84  67  88  64  86 /  90  50  20  -   30
NEW BRAUNFELS MUNI AIRPORT     85  67  89  65  87 /  20  50  20  10  30
BURNET MUNI AIRPORT            82  64  87  62  86 /  90  30  -    0  30
DEL RIO INTL AIRPORT           86  63  89  65  90 /  30  20  10  -   -
GEORGETOWN MUNI AIRPORT        84  65  88  63  86 /  90  30  10   0  30
HONDO MUNI AIRPORT             84  66  88  64  88 /  30  60  20  -   20
SAN MARCOS MUNI AIRPORT        84  67  87  65  86 /  40  50  20  10  30
LA GRANGE - FAYETTE REGIONAL   84  70  86  67  85 /  90  50  20  10  20
SAN ANTONIO INTL AIRPORT       85  68  89  67  87 /  20  60  20  -   30
STINSON MUNI AIRPORT           84  69  88  67  88 /  20  60  20  10  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...76
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Apr 24, 5:09 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
509 AM CDT FRI APR 24 2015

TXZ171>173-183>194-202>209-217>225-228-251100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
509 AM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH
CENTRAL TEXAS. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING
WIND GUSTS...BUT ISOLATED HEAVY DOWNPOURS OF 2 TO 4 INCHES AND
BRIEF TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE SUNDAY INTO
MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Local storm report, Apr 24, 7:17 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
717 AM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLASH FLOOD      2 NE TOGO               29.97N  97.20W
04/24/2015                   BASTROP            TX   CITY OFFICIAL

            MULTIPLE ROADS CLOSED IN BASTROP COUNTY DUE TO
            FLOODING...INCLUDING FM 535 AT AJ ROD ROAD...VIA
            ATXFLOODS WEBSITE.

&&

EVENT NUMBER EWX1500243
Local storm report, Apr 24, 7:32 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 AM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      2 NE LACKLAND AFB       29.41N  98.60W
04/24/2015                   BEXAR              TX   BROADCAST MEDIA

            WATER OVER THE LOW WATER CROSSING AT SOUTH CALLAGHAN
            ROAD AND HWY 90. REPORT GATHERED VIA TWITTER.

&&

EVENT NUMBER EWX1500244
Local storm report, Apr 24, 7:38 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
738 AM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     FLASH FLOOD      2 NNE FENTRESS          29.78N  97.75W
04/24/2015                   CALDWELL           TX   DEPT OF HIGHWAYS

            HWY 20 AT CALLIHAN RD INUNDATED WITH WATER. REPORT
            GATHERED VIA TWITTER.

&&

EVENT NUMBER EWX1500245
Local storm report, Apr 24, 7:41 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
741 AM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     FLASH FLOOD      1 S LYTLE               29.22N  98.79W
04/24/2015                   ATASCOSA           TX   FIRE DEPT/RESCUE

            SEVERAL AREAS OF HIGH WATER IN LYTLE. ONE AT INTERSTATE
            35 AND FM 3175. REPORTED BY VFD ON TWITTER.

&&

EVENT NUMBER EWX1500246
Local storm report, Apr 24, 8:55 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       5 NNW LULING            29.75N  97.68W
04/24/2015  M4.08 INCH       CALDWELL           TX   NWS EMPLOYEE

            4.08 INCHES OF RAINFALL IN 2 HOURS...FROM 425 AM TO 630
            AM.

&&

EVENT NUMBER EWX1500247
Local storm report, Apr 24, 9:25 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
925 AM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      1 NNW LOEBAU            30.28N  96.90W
04/24/2015                   LEE                TX   COUNTY OFFICIAL

            COUNTY ROAD 143 IS CLOSED AND IMPASSABLE DUE TO
            FLOODING.

&&

EVENT NUMBER EWX1500248

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:07 PM CDTSpecial Weather StatementEWXVal Verde38 min
Apr 23, 9:05 PM CDTSpecial Weather StatementEWXVal Verde25 min
Apr 23, 9:37 PM CDTSpecial Weather StatementEWXVal Verde23 min
Apr 23, 11:03 PM CDTSpecial Weather StatementEWXVal Verde42 min
Apr 23, 11:12 PM CDTSpecial Weather StatementEWXVal Verde33 min
Apr 23, 11:53 PM CDTSpecial Weather StatementEWXVal Verde52 min
Apr 24, 2:23 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick52 min
Apr 24, 3:27 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala3 hr
Apr 24, 3:50 AM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Apr 24, 3:52 AM CDTAreal Flood AdvisoryEWXFrio3 hr
Apr 24, 4:35 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Apr 24, 4:38 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde52 min
Apr 24, 5:02 AM CDTFlash Flood WarningEWXBexar3 hr
Apr 24, 5:04 AM CDTAreal Flood AdvisoryEWXMedina3 hr
Apr 24, 5:45 AM CDTAreal Flood AdvisoryEWXBastrop3 hr
Apr 24, 6:22 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr113 min
Apr 24, 6:30 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Apr 24, 6:41 AM CDTFlash Flood WarningEWXLee3 hr
Apr 24, 6:48 AM CDTRiver Flood WarningEWXBexar7 hr
Apr 24, 8:26 AM CDTAreal Flood AdvisoryEWXBexar109 min
Apr 24, 9:36 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell114 min
Apr 24, 2:15 PM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Caldwell, DeWitt, Fayette and 8 more12 hr
Apr 24, 5:16 PM CDTSpecial Weather StatementEWXMaverick44 min
Apr 24, 5:49 PM CDTSpecial Weather StatementEWXKinney56 min
Apr 24, 6:15 PM CDTSpecial Weather StatementEWXKinney45 min
Apr 24, 6:18 PM CDTSpecial Weather StatementEWXKinney42 min
Apr 24, 6:22 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde38 min
Apr 24, 6:37 PM CDTSevere Thunderstorm WarningEWXMaverick23 min
Apr 24, 6:55 PM CDTSpecial Weather StatementEWXDimmit50 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.